Please use this identifier to cite or link to this item:

Title: Subfield value sets of polynomials over finite fields
Authors: 周文賢
Chou, Wun-Seng
Javier, Gomez-Calderon
Mullen, Gary L.
Panario, Daniel
Contributors: 應數系
Date: 2013
Issue Date: 2018-09-06 17:45:16 (UTC+8)
Abstract: Let Fqe be a finite field, and let Fqd be a subfield of Fqe . The value set of a polynomial f lying within Fqd is defined as the set of images {f(c) € Fqd : c € Fqe}. This work is concerned with the cardinality of value sets of polynomials lying within subfields.
Relation: Functiones et Approximatio, Commentarii Mathematici, Volume 48, Number 1, 147-165.
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing